# SDR A6WA201304024889

- Difficulty date: March 21, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N413
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 26,549 hours, 24,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2 FASTENER HOLES ON ACCESS HOLE 132AL ARE DAMAGED 12 O`C LOCK AND 3 O` CLOCK POSITION.  REPAIRED PER BOMBARDIER REO 601R-53-11-162 REV B.
